# SDR YENA2020100900484

- Difficulty date: October 5, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 51,599 hours, 18,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, WV UPGRADE N659JB RT WING CORROSSION TOP SKIN TRAILING EDGE REAR SPAR RIB 10, REF NR 2020-288505 WO 2020 273/1.  ACCOMPLISHED PERMANT REPAIR ON EXISTING REWORKED AREA BETWEEN RIB 9-10, IAW EA 57-0659-20 REV 1 & 2 , EC A20-684-01 & RDAS 80831406/003/2020.
